This page shows you your search results in order of relevance.
Order by Relevance | Date
Total 1 results found since Jan 2013.
Chemotherapy induced stroke mimic: 5-Fluorouracil encephalopathy fulfilling criteria for tissue plasminogen activator therapy
Stroke mimics, especially those involving chemotherapy related neurotoxicity, can confound the clinical diagnosis of acute stroke. Here we describe the case of a 63year-old male with a recent history of stage IIIC colon cancer who presented with confusion on the second day of modified FOLFOX6 (5-fluorouracil/oxaliplatin) chemotherapy and subsequently received alteplase, tissue plasminogen activator therapy (tPA), for presumed ischemic stroke. Magnetic resonance imaging scans after tPA administration did not reveal evidence of an infarction and the patients' neurological symptoms resolved completely after discontinuation of...
Source: The American Journal of Emergency Medicine - July 6, 2017 Category: Emergency Medicine Authors: May Thuy Nguyen, Robyn Stoianovici, Luigi Brunetti Source Type: research